# SDR CA100813013

- Difficulty date: March 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B300
- Aircraft time: 8,862 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE ACFT RT STARTER GENERATOR FAIL LIGHT ILLUMINATED, WHICH OCCURRED AT THE SAME TIME AS A DROP IN PROPELLER RPM.  ACFT RETURNED TO MX AT WHICH TIME THE STARTER GENERATOR WAS REPLACED, A QAD RING INSP WAS COMPLETED SATISFACTORY, AND OIL INSP PROGRAM WAS PUT INTO PLACE IAW MM 79-20-02. THE RESULT OF THE OIL INSP PROGRAM WHERE SATISFACTORY.  ACFT RETURNED TO SERVICE NO FURTHER GENERATOR ISSUES.
